Solving Fourth Order Parabolic PDE with Variable Coefficients Using Aboodh Transform Homotopy Perturbation Method
Pure and Applied Mathematics Journal
Volume 4, Issue 5, October 2015, Pages: 219-224
Received: Jun. 8, 2015;
Accepted: Jun. 15, 2015;
Published: Sep. 8, 2015
Views 4002 Downloads 145
Khalid Suliman Aboodh, Department of Mathematics, Faculty of Science & technology, Omdurman Islamic University, Khartoum, Sudan
Here, a new method called Aboodh transform homotopy perturbation method (ATHPM) is used to solve one dimensional fourth order parabolic linear partial differential equations with variable coefficients. The proposed method is a combination of the new integral transform “Aboodh transform” and the homotopy perturbation method. Some cases of one dimensional fourth order parabolic linear partial differential equations are solved to illustrate ability and reliability of mixture of Aboodh transform and homotopy perturbation method. We have compared the obtained analytical solution with the available Aboodh decomposition solution and homotopy perturbation method solution which is found to be exactly same. The results obtained reveal that the combination of Aboodh transform and homotopy perturbation method is quite capable, practically well appropriate for use in such problems.
Khalid Suliman Aboodh,
Solving Fourth Order Parabolic PDE with Variable Coefficients Using Aboodh Transform Homotopy Perturbation Method, Pure and Applied Mathematics Journal.
Vol. 4, No. 5,
2015, pp. 219-224.
Majid Khan, Muhammad Asif Gondal and Yasir Khan, An Efficient Laplace Decomposition algorithm for Fourth order Parabolic Partial Differential Equations with variable coefficients, World Applied Sciences Journal 13 (12), 2011, pp2463-2466.
Tarig M. Elzaki and Eman M. A. Hilal, Homotopy Perturbation and ELzaki Transform for solving Nonlinear Partial Differential equations, Mathematical Theory and Modeling, 2(3),2012, pp33-42.
Khalid Suliman Aboodh, Application of New Transform "Aboodh Transform" to Partial Differential Equations ''Global Journal of Pure and Applied Mathematics ISSN 0973-1768 Volume 10, Number 2 (2014), pp. 249-254.
Hradyesh Kumar Mishra and Atulya K Nagar, He-Laplace Method for Linear and Nonlinear Partial Differential Equations, Journal of Applied Mathematics, Vol.2012,Article ID 180315, 16 pages.
Mehdi Dehghan and Jalil Manafian, The Solution of the Variable Coefficients Fourth-Order Parabolic Partial Differential Equations by the Homotopy Perturbation Method,Verlag der Zeitschrift fur Naturforschung, Tu¨bingen, 64a, 2009, pp420-430.
M. Hussain and Majid Khan, Modified Laplace Decomposition Method, Journal of Applied Mathematical Sciences, 4(36), 2010, pp 1769-1783.
Najeeb Alam Khan, Asmat Ara, Muhammad Afzal and Azam Khan, Analytical Aspect of Fourth order Parabolic Partial differential Equations with variable coefficients, Mathematical and Computational Applications, 15(3), 2010, pp. 481-489.
Khalid Suliman Aboodh, The New Integral Transform ''AboodhTransform''GlobalJournalofPure and Applied Mathematics ISSN0973-1768 Volume 9, Number 1 (2013), pp. 35-43.
Tarig M. Elzaki and Salih M. Elzaki, Applications of New Transform “ELzaki Transform” to Partial Differential Equations,Global Journal of Pure and Applied Mathematics, (7)1,2011,pp65-70.
He J. Homotopy-perturbation method for solving boundary value problem, Phys Lett A, 350 (2006), 87-88.